# SDR SWAA2025110731853

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 14,666 hours, 8,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT, BATTERY PACK M1673 FAILED A CAPACITY CHECK.  R & R EMERGENCY EXIT BATTERY PACK M1673 IAW AMM 33-51-06.
